# SDR AUS20020348

- Difficulty date: April 15, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Part number: NAS161210
- Condition: Leaking
- Location: Drag Actuator
- Part time: 25,910 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 SPOILER ACTUATOR FILTER BLANKING PLUG O-RING SEAL LEAKING.  LOSS OF HYDRAULIC FLUID.
